New Trends in Mathematical Sciences

Source ID:00000097
Volume 6, Issue 2,April 2018, Pages 110-118, Page Count - 9

Uniqueness of weakly weighted-sharing a small function by a meromorphic function and its differential polynomial

Harina Pandit Waghamore (1) Ramya Maligi (2)

(1) Department of Mathematics, Bangalore University, Jnana Bharathi, India.
(2) Department of Mathematics, Bangalore University, Jnana Bharathi, India.

Manuscript ID:- 00000-73393
Access Type : Open Access
Read Full Article


Cite this article:Harina Pandit Waghamore,Ramya Maligi,  Uniqueness Of Weakly Weighted-sharing A Small Function By A Meromorphic Function And Its Differential Polynomial, New Trends in Mathematical Sciences , 2018, 6(2), PP.110-118

Manuscript Level Metrics (MLM)

Views Downloads Citations Cited References Social Shares
14 7 0 0

Abstract

In this paper we study the uniqueness of weakly weighted-sharing a small function by a meromorphic function and its differential polynomial. The result of the paper improve some recent results due to Hong-Yan Xu and Yi Hu [5].
Author Keywords
Meromorphic function shared value small function weakly-sharing
Acknowledgement
The author (RM) is greatful to the University Grants Commission (UGC), New Delhi, India for Supporting her research work by providing her with a National Fellowship for Higher Education (NFHE).


ISSN Print: ISSN Online: 2147-5520
Source Type: Journals Document Type: Journal Article
Publication Language: English DOI: http://dx.doi.org/10.20852/ntmsci.2018.276
Abbreviated Journal Title: Access Type: Open Access
Publisher Name: Biska International-Open Access Journals Resource Licence: CC BY-NC
Major Subject:Physical Sciences Subject Area classification: Mathematics
Subject area: Applied Mathematics Source: SCOPEDATABASE